doi: 10.3934/dcdss.2019142

Shadowing is generic on dendrites

1. 

Department of Mathematics and Statistics, University of North Carolina at Charlotte, Charlotte, NC 28223-0001, USA

2. 

Department of Mathematics, Baylor University, Waco, TX 76798-7328, USA

* Corresponding author: Will Brian

Received  August 2016 Revised  December 2016 Published  January 2019

Fund Project: The second author gratefully acknowledge support from the European Union through funding the H2020-MSCA-IF-2014 project ShadOmIC (SEP-210195797)

We show that shadowing is a generic property for continuous maps on dendrites.

Citation: Will Brian, Jonathan Meddaugh, Brian Raines. Shadowing is generic on dendrites. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2019142
References:
[1]

D. V. Anosov, Geodesic Flows on Closed Riemann Manifolds with Negative Curvature, Proceedings of the Steklov Institute of Mathematics, 90 (1967). Translated from the Russian by S. Feder, American Mathematical Society, Providence, R. I., 1969.

[2]

N. C. Bernardes and U. B. Darji, Graph-theoretic structure of maps of the Cantor space, Advances in Mathematics, 231 (2012), 1655-1680. doi: 10.1016/j.aim.2012.05.024.

[3]

R. E. Bowen, $ \omega$-limit sets for axiom A diffeomorphisms, Journal of Differential Equations, 18 (1975), 333-339. doi: 10.1016/0022-0396(75)90065-0.

[4]

L. Carleson and T. W. Gamelin, Complex Dynamics, Universitext: Tracts in Mathematics. Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4364-9.

[5]

R. M. Corless and S. Yu. Pilyugin, Approximate and real trajectories for generic dynamical systems, Journal of Mathematical Analysis and Applications, 189 (1995), 409-423. doi: 10.1006/jmaa.1995.1027.

[6]

P. KościelniakM. MazurP. Oprocha and P. Pilarczyk, Shadowing is generic-a continuous map case, Discrete and Continuous Dynamical Systems, 34 (2014), 3591-3609. doi: 10.3934/dcds.2014.34.3591.

[7]

M. Mazur, Weak shadowing for discrete dynamical systems on nonsmooth manifolds, Journal of Mathematical Analysis and Applications, 281 (2003), 657-662. doi: 10.1016/S0022-247X(03)00186-0.

[8]

M. Mazur and P. Oprocha, $ S$-limit shadowing is $ C^0$-dense, Journal of Mathematical Analysis and Applications, 408 (2013), 465-475. doi: 10.1016/j.jmaa.2013.06.004.

[9]

I. Mizera, Generic properties of one-dimensional dynamical systems, in Ergodic Theory and Related Topics III, volume 1514 of Lecture Notes in Mathematics, Springer, Berlin, (1992), 163-173. doi: 10.1007/BFb0097537.

[10]

K. Odani, Generic homeomorphisms have the pseudo-orbit tracing property, Proceedings of the American Mathematical Society, 110 (1990), 281-284. doi: 10.1090/S0002-9939-1990-1009998-8.

[11]

S. Yu. Pilyugin and O. B. Plamenevskaya, Shadowing is generic, Topology and Its Applications, 97 (1999), 253-266. doi: 10.1016/S0166-8641(98)00062-5.

[12]

K. Yano, Generic homeomorphisms of $ S^1$ have the pseudo-orbit tracing property, Journal of the Faculty of Science, University of Tokyo, Section IA: Mathematics, 34 (1987), 51-55.

show all references

References:
[1]

D. V. Anosov, Geodesic Flows on Closed Riemann Manifolds with Negative Curvature, Proceedings of the Steklov Institute of Mathematics, 90 (1967). Translated from the Russian by S. Feder, American Mathematical Society, Providence, R. I., 1969.

[2]

N. C. Bernardes and U. B. Darji, Graph-theoretic structure of maps of the Cantor space, Advances in Mathematics, 231 (2012), 1655-1680. doi: 10.1016/j.aim.2012.05.024.

[3]

R. E. Bowen, $ \omega$-limit sets for axiom A diffeomorphisms, Journal of Differential Equations, 18 (1975), 333-339. doi: 10.1016/0022-0396(75)90065-0.

[4]

L. Carleson and T. W. Gamelin, Complex Dynamics, Universitext: Tracts in Mathematics. Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4364-9.

[5]

R. M. Corless and S. Yu. Pilyugin, Approximate and real trajectories for generic dynamical systems, Journal of Mathematical Analysis and Applications, 189 (1995), 409-423. doi: 10.1006/jmaa.1995.1027.

[6]

P. KościelniakM. MazurP. Oprocha and P. Pilarczyk, Shadowing is generic-a continuous map case, Discrete and Continuous Dynamical Systems, 34 (2014), 3591-3609. doi: 10.3934/dcds.2014.34.3591.

[7]

M. Mazur, Weak shadowing for discrete dynamical systems on nonsmooth manifolds, Journal of Mathematical Analysis and Applications, 281 (2003), 657-662. doi: 10.1016/S0022-247X(03)00186-0.

[8]

M. Mazur and P. Oprocha, $ S$-limit shadowing is $ C^0$-dense, Journal of Mathematical Analysis and Applications, 408 (2013), 465-475. doi: 10.1016/j.jmaa.2013.06.004.

[9]

I. Mizera, Generic properties of one-dimensional dynamical systems, in Ergodic Theory and Related Topics III, volume 1514 of Lecture Notes in Mathematics, Springer, Berlin, (1992), 163-173. doi: 10.1007/BFb0097537.

[10]

K. Odani, Generic homeomorphisms have the pseudo-orbit tracing property, Proceedings of the American Mathematical Society, 110 (1990), 281-284. doi: 10.1090/S0002-9939-1990-1009998-8.

[11]

S. Yu. Pilyugin and O. B. Plamenevskaya, Shadowing is generic, Topology and Its Applications, 97 (1999), 253-266. doi: 10.1016/S0166-8641(98)00062-5.

[12]

K. Yano, Generic homeomorphisms of $ S^1$ have the pseudo-orbit tracing property, Journal of the Faculty of Science, University of Tokyo, Section IA: Mathematics, 34 (1987), 51-55.

[1]

Zheng Yin, Ercai Chen. The conditional variational principle for maps with the pseudo-orbit tracing property. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 463-481. doi: 10.3934/dcds.2019019

[2]

Flavio Abdenur, Lorenzo J. Díaz. Pseudo-orbit shadowing in the $C^1$ topology. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 223-245. doi: 10.3934/dcds.2007.17.223

[3]

Piotr Oprocha, Xinxing Wu. On averaged tracing of periodic average pseudo orbits. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4943-4957. doi: 10.3934/dcds.2017212

[4]

Andres del Junco, Daniel J. Rudolph, Benjamin Weiss. Measured topological orbit and Kakutani equivalence. Discrete & Continuous Dynamical Systems - S, 2009, 2 (2) : 221-238. doi: 10.3934/dcdss.2009.2.221

[5]

Xueting Tian, Shirou Wang, Xiaodong Wang. Intermediate Lyapunov exponents for systems with periodic orbit gluing property. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 1019-1032. doi: 10.3934/dcds.2019042

[6]

Vladimir Dragović, Milena Radnović. Pseudo-integrable billiards and arithmetic dynamics. Journal of Modern Dynamics, 2014, 8 (1) : 109-132. doi: 10.3934/jmd.2014.8.109

[7]

Oksana Koltsova, Lev Lerman. Hamiltonian dynamics near nontransverse homoclinic orbit to saddle-focus equilibrium. Discrete & Continuous Dynamical Systems - A, 2009, 25 (3) : 883-913. doi: 10.3934/dcds.2009.25.883

[8]

Benoît Grébert, Tiphaine Jézéquel, Laurent Thomann. Dynamics of Klein-Gordon on a compact surface near a homoclinic orbit. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3485-3510. doi: 10.3934/dcds.2014.34.3485

[9]

Mohammadreza Molaei. Hyperbolic dynamics of discrete dynamical systems on pseudo-riemannian manifolds. Electronic Research Announcements, 2018, 25: 8-15. doi: 10.3934/era.2018.25.002

[10]

Matthias Rumberger. Lyapunov exponents on the orbit space. Discrete & Continuous Dynamical Systems - A, 2001, 7 (1) : 91-113. doi: 10.3934/dcds.2001.7.91

[11]

Stefano Galatolo. Orbit complexity and data compression. Discrete & Continuous Dynamical Systems - A, 2001, 7 (3) : 477-486. doi: 10.3934/dcds.2001.7.477

[12]

Shiqiu Liu, Frédérique Oggier. On applications of orbit codes to storage. Advances in Mathematics of Communications, 2016, 10 (1) : 113-130. doi: 10.3934/amc.2016.10.113

[13]

M. Ollé, J.R. Pacha, J. Villanueva. Dynamics close to a non semi-simple 1:-1 resonant periodic orbit. Discrete & Continuous Dynamical Systems - B, 2005, 5 (3) : 799-816. doi: 10.3934/dcdsb.2005.5.799

[14]

Heide Gluesing-Luerssen, Katherine Morrison, Carolyn Troha. Cyclic orbit codes and stabilizer subfields. Advances in Mathematics of Communications, 2015, 9 (2) : 177-197. doi: 10.3934/amc.2015.9.177

[15]

Eric Bedford, Serge Cantat, Kyounghee Kim. Pseudo-automorphisms with no invariant foliation. Journal of Modern Dynamics, 2014, 8 (2) : 221-250. doi: 10.3934/jmd.2014.8.221

[16]

Fang Zhang, Yunhua Zhou. On the limit quasi-shadowing property. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2861-2879. doi: 10.3934/dcds.2017123

[17]

Andrea Venturelli. A Variational proof of the existence of Von Schubart's orbit. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 699-717. doi: 10.3934/dcdsb.2008.10.699

[18]

Roland Zweimüller. Asymptotic orbit complexity of infinite measure preserving transformations. Discrete & Continuous Dynamical Systems - A, 2006, 15 (1) : 353-366. doi: 10.3934/dcds.2006.15.353

[19]

Al Momin. Contact homology of orbit complements and implied existence. Journal of Modern Dynamics, 2011, 5 (3) : 409-472. doi: 10.3934/jmd.2011.5.409

[20]

Lennard Bakker, Skyler Simmons. Stability of the rhomboidal symmetric-mass orbit. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 1-23. doi: 10.3934/dcds.2015.35.1

2017 Impact Factor: 0.561

Article outline

[Back to Top]